MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1053/clon.2001.9316

Медицинская библиотека · Clinical oncology (Royal College of Radiologists (Great Britain)) · 2001

Radiation recall dermatitis in a patient treated with dacarbazine.

Kennedy R D, McAleer J J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Radiation recall describes an inflammatory reaction at a previously irradiated site associated with the use of chemotherapeutic agents. Dacarbazine, a tetrazine cytotoxic drug, has not been noted to cause this phenomenon. We report the case history of a 44-year-old female patient who developed a recall dermatitis due to dacarbazine in a site previously irradiated for the treatment of malignant melanoma. The skin erythema responded quickly to oral corticosteroid treatment. Further cycles of dacarbazine were facilitated with oral corticosteroid premedication. We conclude that dacarbazine should be considered as a potential cause of radiation recall dermatitis and that this can be managed and prevented with oral corticosteroids.

Для цитирования: Kennedy R D, McAleer J J. Radiation recall dermatitis in a patient treated with dacarbazine.. Clinical oncology (Royal College of Radiologists (Great Britain)). 2001. DOI: 10.1053/clon.2001.9316.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.